Jump to content

Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


It will grow back!

  • Please log in to reply
1 reply to this topic

#1 janey


    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 2,118 posts
  • Location:New Mexico

Posted 01 May 2009 - 04:40 AM

Just wanted to reassure you that all of the hair you lost while taking those nasty immunosuppressants will grow back!

I was on Methotrexate for 3 years and lost at least 75% of my hair. I've now been on cellcept for 2 years and "it's back!" (Apparently cellcept doesn't cause hair loss.) When washing my hair this morning I was thinking about how much hair I have. My hubby and beautician have also commented on my increased amount of hair.

So don't fret - it can return.

Wishing you all the return of a healthy head of hair.

Big Hugs,
Janey Willis
ISN Support Specialist
(Retired) ISN Assistant Webmaster
(Retired) ISN News Director
(Retired) ISN Technical Writer for Training Manuals
International Scleroderma Network (ISN)

#2 ladyhawke


    Silver Member

  • Members
  • PipPipPipPip
  • 120 posts

Posted 01 May 2009 - 05:31 AM

I too lost my hair and had to get a wig. It was from a high dose of prednisone for 2 years. I'm off the prednisone now and take Immuran and my hair has come back better than it used to be! I never really appreciated my hair before, always thought it was too thin, too fine, too frizzy. Now, I'm just glad to have it!
Life is NOT meant to be a struggle. Life is meant to be joyously abundant.